# SDR 2011FA0000113

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: General aviation
- Aircraft: N543SK
- Make and model: Cirrus SR22
- Aircraft serial: 1213
- Aircraft time: 529 hours
- Engine: Cont IO550*
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Air Filter
- Part number: BA24
- Condition: Separated
- Location: Zone 400
- Part time: 42 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIR FILTERS, PN BA-24, USED ON THESE ACFT ARE 12 MONTH/200 HR REPLACE ITEMS. THESE FILTERS ARE FOAM CYLINDRICAL SHAPED MADE FROM A SHEET OF FOAM ROLLED AND GLUED TO FORM THEIR SHAPE. ALMOST EVERY ACFT THAT HAS BEEN SEEN WITH THIS FILTER INSTALLED, THE FILTER IS SEPARATING AT THE GLUE LINE, ALLOWING UNFILTERED AIR TO ENTER THE INTAKE.  THESE FILTERS DO NOT LAST FOR THE DURATION OF THEIR INTENDED LIFE.
